# SDR DL76L081747

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 58,759 hours, 8,686 cycles
- Engine: Pwa PW4060
- Engine time: 44,270 hours, 9,489 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727678
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 44,270 hours, 9,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE NR 2 ENG CHANGE, STAGGER.  INSTALL 724164.  REPLACED NR 2 ENG PER TANS 1T149 AD.
